MathSciNet Relay Station
MathSciNet bibliographic data
MR1517654 DML
Mason, Thomas E.; On the Representation of an Integer as the Sum of Consecutive Integers. Amer. Math. Monthly 19 (1912), no. 3, 46–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement